# SDR ASOA201001786

- Difficulty date: November 15, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 19,894 hours, 13,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUED FROM MWC 7107425/100, TOP PLATE ON FLOORBEAM AT RBL9.0 FS 485 TO 581 HAS SEVERAL SPOTS OF CORROSION. REPAIRED IAW REO 670-31-184.
